Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 46 (2009), 133-135
Published electronically: October 10, 2008
Full text: PDF


MR: 1776084 (2001m:60227)
Oded Schramm
Scaling limits of loop-erased random walks and uniform spanning trees.
Israel J. Math. 118, (2000), 221--288
Reviewed by: Almut Burchard

MR: 1879850 (2002m:60159a)
Gregory F. Lawler, Oded Schramm and Wendelin Werner
Values of Brownian intersection exponents. I. Half-plane exponents.
Acta Math. 187, (2001), no. 2, 237--273
MR: 1879851 (2002m:60159b)
Gregory F. Lawler, Oded Schramm and Wendelin Werner
Values of Brownian intersection exponents. II. Plane exponents.
Acta Math. 187, (2001), no. 2, 275--308
Reviewed by: Christophe Giraud

MR: 1992830 (2004g:60130)
Gregory Lawler, Oded Schramm and Wendelin Werner
Conformal restriction: the chordal case.
J. Amer. Math. Soc. 16, (2003), no. 4, 917--955
Reviewed by: Christophe Giraud

Journal: Bull. Amer. Math. Soc. 46 (2009), 133-135
Article copyright: © Copyright 2008 American Mathematical Society